Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 144, NWS Kansas City, MO

June 28, 20176 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 28, 2017, 8:15 PM CDT for 6 counties in Missouri. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2017, 8:15 PM CDT (01:15 UTC)
Expired
Jun 28, 2017, 9:15 PM CDT
In force
60 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Gentry County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:28 PM CDTHAIL 1.5Tindall, MO
Jun 28, 8:38 PM CDTTORNADO2 Wnw Conception Juncti, MOCONFIRMED TORNADO VIA PHOTO ON SOCIAL MEDIA.
Jun 28, 8:53 PM CDTTORNADO2 W Stanberry, MOTORNADO ON THE GROUND FOR A COUPLE MINUTES NEAR HWY 136 NEAR THE NODAWAY AND GENTRY COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:53 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2166 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
1.8
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted.

299 
WUUS53 KEAX 290115
SVREAX
MOC075-079-081-129-147-227-290215-
/O.NEW.KEAX.SV.W.0144.170629T0115Z-170629T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
815 PM CDT WED JUN 28 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Southern Worth County in northwestern Missouri...
  Grundy County in north central Missouri...
  Northern Gentry County in northwestern Missouri...
  Southern Mercer County in north central Missouri...
  Harrison County in north central Missouri...
  Central Nodaway County in northwestern Missouri...

* Until 915 PM CDT

* At 814 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles north of Milan to 6 miles southwest of
  Ravenwood, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Maryville, Trenton, Bethany, Albany, Stanberry, Princeton,
  Burlington Junction, Ridgeway, Ravenwood, Gilman City, New Hampton,
  Skidmore, Spickard, Galt, Conception Junction, Parnell, Pickering,
  Darlington, Mount Moriah and Clyde.

This includes Interstate 35 in Missouri between mile markers 84 and
103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
and northwestern Missouri.

LAT...LON 4039 9337 4007 9337 4009 9376 4013 9376
      4013 9388 4026 9514 4050 9516
TIME...MOT...LOC 0114Z 277DEG 79KT 4034 9316 4030 9476 

HAIL...1.25IN
WIND...60MPH
 
$$

Blair
1 follow-up statement
564 
WWUS53 KEAX 290116
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT WED JUN 28 2017

MOC075-079-081-129-147-227-290215-
/O.CON.KEAX.SV.W.0144.000000T0000Z-170629T0215Z/
Worth MO-Grundy MO-Gentry MO-Mercer MO-Harrison MO-Nodaway MO-
816 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN WORTH...GRUNDY...NORTHERN GENTRY...SOUTHERN MERCER...
HARRISON AND CENTRAL NODAWAY COUNTIES...

At 816 PM CDT, a severe thunderstorm was located near New Hampton, or
8 miles northeast of Albany, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Maryville, Trenton, Bethany, Albany, Stanberry, Princeton, Burlington
Junction, Ridgeway, Ravenwood, Gilman City, New Hampton, Skidmore,
Spickard, Galt, Conception Junction, Parnell, Pickering, Darlington,
Mount Moriah and Clyde.

This includes Interstate 35 in Missouri between mile markers 84 and
103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
and northwestern Missouri.

LAT...LON 4039 9337 4007 9337 4009 9376 4013 9376
      4013 9388 4026 9514 4050 9516
TIME...MOT...LOC 0116Z 278DEG 23KT 4033 9422 

HAIL...1.25IN
WIND...60MPH
 
$$

Blair

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:25 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 28, 6:25 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
625 PM CDT Wed Jun 28 2017

.Discussion...
Issued at 310 PM CDT WED JUN 28 2017

Deepening surface trough over the western High Plains has made for a
tight surface pressure gradient over the Central Plains and the Mid-
Lower Missouri River Valley. Gusty southerly winds have responded
through the day to the tightening gradient and have persisted in the
20 to 30 mph range, with gusts approaching 40 mph. This has caused a
nice moistening of the lower atmosphere over northern Missouri and
southern Iowa, and primed the area for robust convective development
later this evening, likely in the next hour or two. Visible
satellite imagery indicates some agitated and deepening cumulus in
the vicinity of a subtle boundary characterized by surface wind
shift of around 20-30 degrees in southern Iowa and northern
Missouri. Hi-res models indicate scattered to numerous thunderstorms
oriented SW to NE through northern Missouri and southern/central
Iowa later this afternoon and this evening. Despite surface winds
being a bit veered (south/southwest) good veering-with-height
through 500 mb where flow is out of the west/northwest around 50 kts
is creating a wind profile conducive to high shear. The
aforementioned warm/moist surface, beneath fairly steep low/mid
level lapse rates is yielding ML CAPE values in the 3000 to 3500
J/kg range. Deep layer shear values approaching 40 kts across the
area will combine with the high instability to bring an environment
conducive to supercellular development. Initial development should
be semi-discrete, but due to storm coverage, interference could
diminish tornado concerns and on a larger scale perhaps the overall
organization of any storm that forms. Expect upgrowth to a MCS,
which will bring more of a wind threat and heavy rain threat to
northern Missouri. In the meantime, with semi-discrete convection
all hazards would be possible with large hail and strong winds being
the primary concerns. One thing to consider with this event would be
the potential for some mesovortex tornadoes after sunset across the
area. Significant Tornado Parameter will max out in the 3 to 5
range, and that's being driven by 0-1 SRH values remaining in the
200 to 300 m2/s2 range after dark. Even with upscale growth there
will still be ample low level shear to produce an embedded tornado
or two within the MCS activity.

By Friday morning the bulk of the activity will be off to the east,
but another round of thunderstorms will be possible later in the
morning hours as a shortwave trough glides through the area. These
morning showers should be subsevere, but an isolated severe
hailstone could form with this activity. That will then set the
stage for another round of severe thunderstorms on Friday, generally
along a boundary which will set up in northeast Kansas and southeast
Nebraska. Once again, given good instability and shear parameters on
Thursday afternoon severe storms should form in the afternoon with
all hazards possible once again, mainly large hail and damaging
winds. These storms should be a little further south than the round
on Wednesday, which will put the KC Metro area in play for some of
the stronger storms. The best chance for widespread severe storms
will be late in the evening and overnight Thursday once the cold
front pushes through the area. Expect this activity to be more of a
wind and hydro threat to the KC Metro and areas of Missouri south of
the Missouri River through early Friday morning.

The early part of the weekend should be fairly calm and cooler, or
at least drier as the area comes under the influence of the surface
ridge that noses in Friday night. Through the rest of the weekend
and into early next week there will be off-and-on chances for
showers and thunderstorms across the area as the mid level flow
remains zonal and active and the lower levels reload with warm and
moist air. By mid week large scale ridging will dominate the
upstream region, which will cause temperatures to be on the increase
through mid week.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 625 PM CDT WED JUN 28 2017

Ongoing storms near the MO/IA border will stay mainly north of
the terminals tonight, even as they begin to dive south southeast
late this evening. Another round of storms may develop in
northeast Kansas after midnight and impact TAF sites around
12z-15z, but the probability is too low to warrant more than a
VCTS at this time. Gusty south southwest winds will begin to
diminish slightly over the next few hours, dropping to about 8-10
kts sustained overnight. Another round of storms is possible just
beyond the end of the TAF period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Leighton
Aviation...Laflin
Hazardous weather outlook, Jun 28, 4:51 AM CDT, 15 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
451 AM CDT Wed Jun 28 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
451 AM CDT Wed Jun 28 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Thunderstorms will be possible across northeastern Kansas and
 northern missouri this morning however, these storms are not
 expected to be severe.

 If skies can clear out late this afternoon/evening across northern
 Missouri, severe storms capable of producing large hail, damaging
 winds and even a isolated tornado will be possible.

 The main round of storms is expected to affect the area tonight into
 the overnight hours as a line of storms drops south out of Iowa into
 northern Missouri and northeastern Kansas. the main threat with
 this round of storms will be for severe winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Severe storms will again be possible on Thursday across the entire
 outlook area. Strong damaging winds,large hail and even a isolated
 tornado will be possible.

 In addition, localized heavy rain will also be possible this
 afternoon through Friday. The heaviest rains are expected to fall
 over northern Missouri where 3 to 5 inches of rain will be
 possible. This may result in localized flash flooding as well as
 river and stream flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 28, 7:07 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             TARKIO                  40.44N 95.38W
06/28/2017  E1.00 INCH       ATCHISON           MO   PUBLIC

&&

LAFLIN
Local storm report, Jun 28, 7:12 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             TARKIO                  40.44N 95.38W
06/28/2017  E1.75 INCH       ATCHISON           MO   PUBLIC

&&

LAFLIN
Local storm report, Jun 28, 7:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
755 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     4 W BETHANY             40.27N 94.10W
06/28/2017  E60 MPH          HARRISON           MO   STORM CHASER

&&

LAFLIN
Local storm report, Jun 28, 8:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TORNADO          3 NNE PRINCETON         40.44N 93.57W
06/28/2017                   MERCER             MO   LAW ENFORCEMENT

            BARN DESTROYED, POWER LINES DOWN. POSSIBLE
            TORNADO DAMAGE.

&&
Local storm report, Jun 28, 8:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     SPICKARD                40.25N 93.60W
06/28/2017                   GRUNDY             MO   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN.

&&
Local storm report, Jun 28, 8:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
811 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             SPICKARD                40.25N 93.59W
06/28/2017  E1.00 INCH       GRUNDY             MO   EMERGENCY MNGR

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:10 PM CDTSevere Thunderstorm WarningEAXAtchison, Gentry, Nodaway, Worth65 min
Jun 28, 7:21 PM CDTTornado WarningEAXMercer, Putnam, Sullivan39 min
Jun 28, 7:27 PM CDTTornado WarningEAXGentry, Harrison33 min
Jun 28, 7:30 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer45 min
Jun 28, 7:33 PM CDTTornado WarningEAXGrundy, Harrison, Mercer42 min
Jun 28, 8:00 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan60 min
Jun 28, 8:22 PM CDTFlash Flood WarningEAXGentry, Grundy, Harrison, Mercer, Worth6 hr
Jun 28, 8:48 PM CDTTornado WarningEAXGentry, Nodaway27 min
Jun 28, 8:53 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Sullivan52 min
Jun 28, 9:12 PM CDTTornado WarningEAXDaviess, Gentry, Harrison33 min
Jun 28, 9:17 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth28 min
Jun 28, 9:21 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon54 min
Jun 28, 9:38 PM CDTFlash Flood WarningEAXGentry, Nodaway, Worth6 hr
Jun 28, 9:38 PM CDTTornado WarningEAXAdair, Macon37 min
Jun 28, 9:43 PM CDTSevere Thunderstorm WarningEAXDaviess, Harrison32 min
Jun 28, 9:49 PM CDTTornado WarningEAXDaviess, Grundy, Livingston41 min
Jun 28, 10:21 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth39 min
Jun 28, 10:24 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston51 min
Jun 28, 10:42 PM CDTSpecial Weather StatementEAXDaviess33 min
Jun 28, 10:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Jun 28, 11:00 PM CDTSpecial Weather StatementEAXGentry, Nodaway, Worth45 min
Jun 28, 11:13 PM CDTSpecial Weather StatementEAXLinn, Livingston47 min
Jun 28, 11:14 PM CDTFlash Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Linn, Sullivan5 hr
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway52 min
Jun 29, 12:14 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry46 min
Jun 29, 1:26 AM CDTFlash Flood WarningEAXAndrew, Daviess, Gentry, Grundy, Holt, Linn and 2 more3 hr
Jun 29, 2:05 AM CDTSpecial Weather StatementEAXDeKalb40 min
Jun 29, 2:16 AM CDTFlash Flood WarningEAXGentry, Grundy, Harrison, Mercer, Worth89 min
Jun 29, 3:25 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 24 more28 hr
Jun 29, 3:37 AM CDTAreal Flood WarningEAXAdair, Andrew, Atchison, Chariton, Daviess, DeKalb and 10 more48 hr
Jun 29, 4:35 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Jun 29, 4:38 AM CDTRiver Flood WarningEAXAndrew, Buchanan55 hr
Jun 29, 4:46 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 29, 4:46 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 29, 4:46 AM CDTRiver Flood WarningEAXPlatte6 days
Jun 29, 5:02 AM CDTRiver Flood WarningEAXDaviess, Livingston4 days
Jun 29, 5:02 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 29, 5:02 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston6 days
Jun 29, 7:43 AM CDTSpecial Weather StatementEAXJackson47 min
Jun 29, 8:19 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon6 hr
Jun 29, 8:23 AM CDTSpecial Weather StatementEAXCass37 min
Jun 29, 9:46 AM CDTRiver Flood WarningEAXChariton, Macon71 hr
Jun 29, 9:46 AM CDTRiver Flood WarningEAXCarroll, Chariton6 days
Jun 29, 9:48 AM CDTRiver Flood WarningEAXAtchison, Holt45 hr
Jun 29, 9:52 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Jun 29, 9:52 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Jun 29, 9:52 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
Jun 29, 9:52 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jun 29, 9:52 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Jun 29, 1:04 PM CDTSpecial Weather StatementEAXJackson41 min
Jun 29, 1:37 PM CDTSpecial Weather StatementEAXJackson38 min
Jun 29, 2:07 PM CDTSpecial Weather StatementEAXLafayette23 min
Jun 29, 2:25 PM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Livingston24 hr
Jun 29, 2:56 PM CDTRiver Flood WarningEAXCarroll53 hr
Jun 29, 2:59 PM CDTSpecial Weather StatementEAXLafayette46 min
Jun 29, 6:29 PM CDTSpecial Weather StatementEAXSaline46 min
Jun 29, 6:33 PM CDTSevere Thunderstorm WarningEAXSaline42 min
Jun 29, 6:55 PM CDTAreal Flood AdvisoryEAXLafayette, Saline4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.